# SDR MWEA00074

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE AFT COMPARTMENT EMERGENCY LIGHTS WERE INOPERATIVE ON THE CATWALK.  MTC REMOVED AND REPLACED BULBS ON CATWALK.
